# SDR P5CA9600466

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES WORN THROUGH ON NR 3 ENGINE FIRE LOOP AT HYDRAULIC LINE BOX FORWARD BRACKET AT 3 O'CLOCK POSITION.  REPLACED WIRING PER BOEING WIRING STANDARD PRACTICES MANUAL 20-10-13.
